# SDR USAA2014092400001

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 46,733 hours, 17,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2285
- Condition: Faulty
- Location: Cabin
- Part time: 45,385 hours, 16,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DOES NOT PASS.  R & R MID CABIN EPSU, LT SIDE 15WL IAW AMM 33-51-38-000-001-A & 33-51-38-400-001-A.  R & R BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  OPERATIONS OK.  ACFT OK FOR SERVICE.
